Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Depot shot and cramping - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
Doctor :   how can I help you?
User :   Yes I am having some female issues. I am on the Depo shot. two weeks before the shot I got my period and it was kind of chunky blood and severe cramps. I got my shot and now I am having continuous cramping but no blood Is this a sign of something is wrong
Doctor :   Ok
Doctor :   I will help you
Doctor :   When you take the depot shot
Doctor :   there is a hormonal imbalance
Doctor :   which might cause cramos
Doctor :   I mean cramps
User :   I have never had this happen before and I have been on the shot for 7 years
Doctor :   Ok
Doctor :   I understand
Doctor :   It some times happens idiopathically
Doctor :   meaning without any known cause

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor